CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Attractors for strongly damped wave equations 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2009, 卷号: 10, 期号: 2, 页码: 1097-1100
Authors:  Yang, Meihua;  Sunc, Chunyou
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Strongly damped wave equation  Critical exponent  Global attractor  
DYNAMICS OF STRONGLY DAMPED WAVE EQUATIONS IN LOCALLY UNIFORM SPACES: ATTRACTORS AND ASYMPTOTIC REGULARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 2, 页码: 1069-1101
Authors:  Yang, Meihua;  Sun, Chunyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Strongly damped wave equation  locally uniform spaces  critical exponent  asymptotic regularity  attractors